# SDR RU3A202004098016

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 6,208 hours, 2,444 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

APU OIL PRESSURE LIGHT. APU AUTO SHUTDOWN ON ARRIVAL
